# SDR 99UAL900578

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Leaking
- Location: Nr 2 Engine
- Component: Woodward Gov, MR73204
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NUMBER TWO ENGINE FAILURE INDICATION ILLUMINATED DUE TO COMPRESSOR STALL.  *S/D*  NO DAMAGE FOUND ON THE BORESCOPE INSPECTION.  THE MAIN ENGINE CONTROL LEAKS.  REPLACED THE MAIN ENGINE CONTROL AND FUEL PUMP.
